Header menu link for other important links
Common coupled fixed point in a partially ordered b-metric space
K.K. Swamy,
Published in Kyungnam University Press
Volume: 25
Issue: 2
Pages: 371 - 382
A common coupled fixed point theorem supported with an illustrative example, and a related problem of existence of solution of system of Fredhlom type integral equations, are presented for two mappings, which satisfy mixed weakly monotone property in a partially ordered b-metric space. © 2020 Kyungnam University Press.
About the journal
JournalNonlinear Functional Analysis and Applications
PublisherKyungnam University Press